# SDR MASA2011021801962

- Difficulty date: February 17, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,722 hours, 14,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT POSITION 7 INOP.  MX RELAMPED LIGHT AT POS 7.
